National Changhua University of Education Institutional Repository : Item 987654321/14067
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19719037      Online Users : 410
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/14067

Please use this identifier to cite or link to this item:

Title: Asymptotic Normality for the Non-linear Functionals of Non-causal Linear Processes with Summable Weights
Authors: Cheng, Tsung-Lin;Ho, Hwai-Chung
Contributors: 數學系
Keywords: Central limit theorem;Non-causal stationary process;Nonlinear functional
Date: 2005-04
Issue Date: 2012-09-10T06:01:35Z
Publisher: SpringerLink
Abstract: Let Xn = ∞j =−∞ aj εn−j, n 1, be a non-causal linear process with weights
aj ’s satisfying certain summability conditions, and the iid sequence of innovation
{εi } having zero mean and finite second moment. For a large class of
non-linear functional K which includes indicator functions and polynomials,
the present paper develops the √N central limit theorem for the partial sums
SN = N
n=1 [K(Xn)−EK(Xn)] .
Relation: Journal of Theoretical Probability, 18(2): 345-358
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback